# SDR AALA202305081551

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A320*
- Aircraft serial: 5269
- Aircraft time: 33,941 hours, 13,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L ARM/DISARM HANDLE LOOSE. MAINTENANCE TIGHTENED 3L DOOR ARM/DISARM HANDLE.
